MAUDE Adverse Event Report: STRYKER NEUROVASCULAR CORK NEUROFORM ATLAS STENT SYSTEM 4.0 X 21MM WITHOUT TIP; STENT, INTRACRANIAL NEUROVASCULAR

STRYKER NEUROVASCULAR CORK NEUROFORM ATLAS STENT SYSTEM 4.0 X 21MM WITHOUT TIP; STENT, INTRACRANIAL NEUROVASCULAR
Catalog Number M003SZAS40210
Medical Device Problem Code Premature Separation (4045)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 10/25/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Device not returned.
 
Event or Problem Description
It was reported that during the procedure, the stent was partially deployed; however, the microcatheter slipped back to a position not suitable for implanting.The physician was able to pull back the microcatheter and partially deployed stent into the intermediate support microcatheter and both products were removed from the patient¿s body.Another stent was used to complete the procedure.There were no clinical consequences reported due to this event.
 
Additional Manufacturer Narrative
The device history record (dhr) review confirms that the device met all material, assembly and performance specifications.The subject device was not returned for analysis; therefore, visual, dimensional and functional testing could not be performed.In case of this complaint, the device was stated to have been in a good condition prior to the procedure and was prepared as per direction for use (dfu).Based on the available information and investigation results as assignable cause of undetermined was assigned to the as reported issue 'nv - stent partial deployment', as the device was not returned, and review and analysis of all available information failed to indicate as assignable cause.
 
Event or Problem Description

Brand Name
NEUROFORM ATLAS STENT SYSTEM 4.0 X 21MM WITHOUT TIP
Common Device Name
STENT, INTRACRANIAL NEUROVASCULAR
Manufacturer (Section D)
STRYKER NEUROVASCULAR CORK
ida industrial estate
model farm road
cork NA
MDR Report Key8087150
Report Number3008881809-2018-00496
Device Sequence Number19097199
Product Code NJE
UDI-Device Identifier07613252656197
UDI-Public07613252656197
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
H020002/S046
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 01/03/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date05/20/2023
Device Catalogue NumberM003SZAS40210
Device Lot Number20563993
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 10/25/2018
Supplement Date Received by Manufacturer12/13/2018
Initial Report FDA Received Date11/19/2018
Supplement Report FDA Received Date01/03/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1